ArticleEuropean journal of case reports in internal medicine2023
A RARE CAUSE OF RECURRENT HAEMOLYTIC ANAEMIA: CARBOPLATIN AND PACLITAXEL-INDUCED AUTOIMMUNE HAEMOLYTIC ANAEMIA.
Article in European journal of case reports in internal medicine, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 3 citations in OpenAlex.
- Cold agglutinin syndrome in a patient with metastatic breast cancer: a Case Report.Frontiers in medicine · 2025Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors at 3 institutions in 2 countries.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug-induced immune haemolytic anaemia (DIIHA) is a rare but serious complication affecting approximately 1 in 1,000,000 patients, but its incidence might be underestimated due to misdiagnosis. Several factors should be considered to ensure an accurate diagnosis, including previous medical history, comorbidities, drug history, the temporal relationship between drug exposure and symptom onset, haemolytic features, and comorbidities in suspected cases. The authors report a case of DIIHA caused by combination chemotherapy with carboplatin and paclitaxel complicated with haeme pigment-induced acute kidney injury. LEARNING POINTS: Drug-induced immune haemolytic anaemia (DIIHA) should be suspected in patients with abrupt immune haemolytic anaemia with a temporal relationship between drug exposure and symptom onset.The main management of DIIHA consists of urgent discontinuation of the suspected drug and supportive treatment with close monitoring, resulting in a favourable outcome in most cases; the role of corticosteroids in DIIHA remains unclear.Haeme pigment-induced acute kidney injury is induced by intravascular haemolysis where urinalysis reveals elevated haemoglobin.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.